Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The eigenfunctions of compact weighted endomorphisms of $ C(X)$


Author: Harald Uhlig
Journal: Proc. Amer. Math. Soc. 98 (1986), 89-93
MSC: Primary 47B38; Secondary 46E25, 47B05
DOI: https://doi.org/10.1090/S0002-9939-1986-0848882-6
MathSciNet review: 848882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we characterize the eigenmanifolds of compact operators $ u{C_\Phi }:f \to u \cdot f \circ \Phi $ on $ C(X)$ and determine their ascents. As an application we show an easy method for computing the eigenmanifolds of a matrix with at most one nonzero element in each row.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 46E25, 47B05

Retrieve articles in all journals with MSC: 47B38, 46E25, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848882-6
Keywords: Compact weighted endomorphisms, eigenfunctions, matrices with many zeros
Article copyright: © Copyright 1986 American Mathematical Society